# SDR DALA2022032902082

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 53,796 hours, 37,298 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9525 - THE CREW DIVERTED THE AIRCRAFT TO CLT AFTER THE LOSS OF THE RT DC BUSS AT CRUISING ALTITUDE. THE #4 AND #5 SCREENS WENT BLANK AND AP DISENGAGED. THE QRH WAS COMPLIED WITH AND THEN DUE TO WEATHER AT THE SCHEDULED DESTINATION THE DECISION WAS MADE TO DIVERT TO CLT BASED ON BETTER CONDITIONS. AN EMERGENCY WAS DECLARED BECAUSE THE CREW WAS NOT SURE WHAT THE FINAL LANDING CONFIGURATION WOULD BE BASED ON EICAS STATUS MESSAGES. A NORMAL UNEVENTFUL APPROACH AND LANDING INTO CLT WAS ACCOMPLISHED AND THE AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER. CORRECTIVE ACTION: FOUND RT PCDU BREAKER CB3 TRIPPED. REPLACED RIGHT PCDU. OPS CHECKS GOOD. (LP #8251994)
